MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO NO-HOLE 50; ACETABULAR SHELL NO HOLE

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO NO-HOLE 50; ACETABULAR SHELL NO HOLE
Model Number 01.26.45.1150
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2021: lot 2008836: (b)(4) items manufactured and released on 18-nov-2020.Expiration date: 2025-11-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient already luxated twice, due to too much anteversion and inclination of the cup.1 month after the primary surgery the surgeon decided to revise the acetabular components and the femoral head.

Brand Name
CUP: VERSAFITCUP CC TRIO NO-HOLE 50
Common Device Name
ACETABULAR SHELL NO HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11854199
Report Number3005180920-2021-00400
Device Sequence Number3237372
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Model Number01.26.45.1150
Device Catalogue Number01.26.45.1150
Device Lot Number2008836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR